# SDR A6WA202301208436

- Difficulty date: November 30, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R380753
- Condition: Corroded
- Location: Pax Door
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD ANCHOR FITTING AT BS 310, WL 75.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED ON PAX DOOR FWD ANCHOR FITTING.  RESTORED PROTECTIVE FINISH.  WORK WITHIN LIMITS,  PERFORMED  IAW AMM 52-11-17-400-804,  REV 66, ADJUSTMENT IAW AMM 52-11-17-820-802, REV 66.
